African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 254

Review

Adams completion and symmetric algebra

M. Routaray
  • M. Routaray
  • Department of Mathematics, National Institute of Technology ROURKELA - 769008 India.
  • Google Scholar
A. Behera
  • A. Behera
  • Department of Mathematics, National Institute of Technology ROURKELA - 769008 India.
  • Google Scholar


  •  Received: 02 August 2015
  •  Accepted: 22 September 2015
  •  Published: 30 November 2017

References

Adams JF (1973). Idempotent functors in homotopy theory, Manifolds, Conf. Univ. of Tokyo Press, Tokyo.

 

Adams JF (1975). Localization and completion, Lecture Notes in Mathematics, Univ. of Chicago.

 
 

Behera A, Nanda S (1987). Mod- Postnikov approximation of a 1-connected space, Canad. J. Math. 39(3):527- 543.
Crossref

 
 

Deleanu A, Frei A, Hilton P (1974). Generalized Adams completions, Cahiers de et Geom. Diff. 15(1):61-82.

 
 

Deleanu A (1975). Existence of the Adams completion for objects of complete categories. J. Pure Appl. Algebra. 6(1):31-9.
Crossref

 
 

Grinberg D (2013). A few classical results on tensor, symmetric and exterior powers. 

 
 

Murfet D (2006). Tensor, Exterior and symmetric algebra. 

View

 
 

Schubert H (1972). Categories, Springer Verlag, New York.
Crossref